MAUDE Adverse Event Report: ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR

ST. JUDE MEDICAL - NEUROMODULATION CINCH LEAD ANCHOR; SCS ANCHOR
Model Number 1194
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Discomfort (2330)
Date of Event 04/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided on the final report.Further information was requested but not received.
 
Event or Problem Description
Manufacturer report number 1627487-2019-05485.It was reported that the patient experienced discomfort at the anchor site which occurs while the patient is at certain positions.The lead of the tail was causing the patient discomfort.There were no malfunction allegations on the lead.Lead revision was completed on (b)(6) 2019 where the tail of the leads was sutured down deeper at the lead incision site.Patient¿s discomfort issue was resolved with the revision procedure.There were no complications during the surgery.Patient was stable.
 
Event or Problem Description
Manufacturer report number 1627487-2019-05485.Manufacturer report number 1627487-2019-05992.

Brand Name
CINCH LEAD ANCHOR
Common Device Name
SCS ANCHOR
Manufacturer (Section D)
ST. JUDE MEDICAL - NEUROMODULATION
6901 preston rd
plano TX 75024
MDR Report Key8592809
Report Number1627487-2019-05486
Device Sequence Number13963679
Product Code GZB
UDI-Device Identifier05414734400688
UDI-Public05414734400688
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K081208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2017
Device Model Number1194
Device Catalogue Number1194
Device Lot Number5103384
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/23/2019
Supplement Date Received by Manufacturer05/10/2019
Initial Report FDA Received Date05/08/2019
Supplement Report FDA Received Date05/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS ANCHOR
Outcome Attributed to Adverse Event Other;